Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6609
DC FieldValueLanguage
dc.contributor.authorRus, Ioan A.-
dc.date.accessioned2012-04-24T08:35:28Z-
dc.date.available2012-04-24T08:35:28Z-
dc.date.issued1971-
dc.identifier.citationIoan A. Rus, "Some fixed point theorems in metric spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 3 (1971), pp. 169-172.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6609-
dc.description.abstractSi dimostra la generalizzazione di un teorema di punto fisso di Picard-Banach e di uno di Kannan.-
dc.description.abstractA generalization of the fixed point theorem of Picard-Banach and of Kannan is given.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries3 (1971)it_IT
dc.titleSome fixed point theorems in metric spacesit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.03 (1971)
Files in This Item:
File Description SizeFormat
RusRendMat03.pdf183.05 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 20

860
Last Week
0
Last month
4
checked on Dec 4, 2020

Download(s)

411
checked on Dec 4, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.